新萄京集团3522cc.主頁(欢迎您)

师资队伍

王 明

发布人:发表时间:2017-05-09点击:

王明

男,198612月生,湖北监利人,副教授,硕士生导师,主要从事偏微分方程理论以及调和分析方面的研究. 两次入选地大学者”. J.  European Mathematical SocietyJournal de Mathématiques Pures et Appliquées, SIAM J. Math. Anal.J. Differential Equations等杂志上发表论文30余篇。美国数学会Mathematical Reviews 评论员,编号143807. Researchgate主页为

http://www.researchgate.net/profile/Ming_Wang20


联系方式

Email: mwang@cug.edu.cn

QQ: 453288185

学习与工作经历

2004.9——2008.7 华中科技大学,数学与统计学院,本科

2008.9——2013.7 华中科技大学,数学与统计学院,博士

2013.7——2013.12 讲师,中国地质大学(武汉)新萄京集团3522cc

2014.1——2016.12 特任副教授,中国地质大学(武汉)新萄京集团3522cc

2017.1——至今 副教授,中国地质大学(武汉)新萄京集团3522cc

科研项目(主持)

l 薛定谔方程的唯一延拓性不等式及在吸引子理论中的应用,12171442, 国家自然科学基金面上项目, 2022-01 -2025-12

l 部分耗散KdV方程的动力学行为与定量唯一延拓性,11701535,国家自然科学基金青年基金,2018.01-2020.12

l 薛定谔方程的定量唯一延拓性,第12批中国博士后基金特别资助,2019.01-2020.12

l KdV方程在解析函数空间中的动力学行为,4139Z34H,中国博士后基金一等资助,2018.01-2019.9

l 部分数据的电阻抗技术原理研究,2017CFB142,湖北省自然科学基金,2017.08-2019.08

l 全空间中临界Surface Quasi-geostrophic方程的全局吸引子及其分形维数,11426209,国家自然科学基金数学天元基金,2015.01-2015.12

l 无界域中弱耗散方程解的长时间行为研究,中央高校新青年启动基金,G1323511558, 2014.01-2015.12

l 高阶薛定谔算子的相关问题研究,杰出人才培育基金,G1323521638, 2015.01-2016.12.

研究兴趣

目前感兴趣的领域为:

l 薛定谔方程与KdV方程的唯一延拓性不等式

l 色散方程的适定性与吸引子理论

l 调和分析与不确定性原理

发表论文(SCI)

[32] Ming Wang, Ze Li, Shanlin Huang, Unique continuation inequalities for nonlinear Schrodinger equations based on uncertainty principles, Accepted by Indiana University Mathematics Journal.

[31] Yunlei Wang (研究生), Ming Wang, Observability inequality at two time points for the KdV equation from measurable sets. J. Math. Anal. Appl. Available online 2021, 125643, https://doi.org/10.1016/j.jmaa.2021.125643

[30] Ze Li, Ming Wang, Observability inequality at two time points for KdV equations. SIAM J. Math. Anal. 53 (2021), no. 2, 1944–1957.

[29] Ming Wang, Deqin Zhou, Exponential decay for the linear KdV with a rough localized damping. Appl. Math. Lett. 120 (2021), Paper No. 107264, 6 pp.

[28] Jianhua Huang, Yanbin Tang, Ming Wang, Singular support of the global attractor for a damped BBM equation. Discrete Contin. Dyn. Syst. Ser. B 26 (2021), no. 10, 5321–5335.

[27] Shanlin Huang, Gengsheng Wang, Ming Wang, Characterizations of stabilizable sets for some parabolic equations in Rn. J. Differential Equations 272 (2021), 255–288.

[26] Wang Ming, Huang Jianhua, The global attractor for the weakly damped KdV equation on R has a finite fractal dimension. Math. Methods Appl. Sci. 43 (2020), no. 7, 4567–4584.

[25] Ming Wang, Qingxia Ma, Jinqiao Duan, Gevrey semigroup generated by −(Λα+b⋅∇) in Lp(Rn). J. Math. Anal. Appl. 481 (2020), no. 2, 123480, 17 pp.

[24] Wang Ming, Zhang Can, Zhang Liang, Observability on lattice points for heat equations and applications. Systems Control Lett. 134 (2019), 104564, 7 pp.

[23] Gengsheng Wang, Ming Wang, Yubiao Zhang, Observability and unique continuation inequalities for the Schrödinger equation. J. Eur. Math. Soc. (JEMS) 21 (2019), no. 11, 3513–3572.

[22] Ming Wang, Jianhua Huang, Finite dimensionality of the global attractor for a fractional Schrödinger equation on R. Appl. Math. Lett. 98 (2019), 432–437.

[21] Gengsheng Wang, Ming Wang, Can Zhang, Yubiao Zhang, Observable set, observability, interpolation inequality and spectral inequality for the heat equation in Rn. J. Math. Pures Appl. (9) 126 (2019), 144–194.

[20] Jianhua Huang, Ming Wang, New lower bounds on the radius of spatial analyticity for the KdV equation. J. Differential Equations 266 (2019), no. 9, 5278–5317.

[19] Ming Wang, Zaiyun Zhang, Sharp global well-posedness for the fractional BBM equation. Math. Methods Appl. Sci. 41 (2018), no. 15, 5906–5918.

[18] Shanlin Huang, Ming Wang, Quan Zheng, Zhiwen Duan, Lp estimates for fractional Schrödinger operators with Kato class potentials. J. Differential Equations 265 (2018), no. 9, 4181–4212.

[17] Ming Wang, Anping Liu, Dynamics of the BBM equation with a distribution force in low regularity spaces. Topol. Methods Nonlinear Anal. 51 (2018), no. 1, 91–109.

[16] Yantao Guo, Ming Wang, Regular attractor for damped KdV-Burgers equations on R. Math. Methods Appl. Sci. 40 (2017), no. 18, 7453–7469.

[15] Ming Wang, Jinqiao Duan, Existence and regularity of a linear nonlocal Fokker-Planck equation with growing drift. J. Math. Anal. Appl. 449 (2017), no. 1, 228–243.

[14] Ming Wang, Sharp global well-posedness of the BBM equation in Lp type Sobolev spaces. Discrete Contin. Dyn. Syst. 36 (2016), no. 10, 5763–5788.

[13] Shanlin Huang, Ming Wang, Quan Zheng, Quantitative uniqueness of some higher order elliptic equations. J. Math. Anal. Appl. 444 (2016), no. 1, 326–339.

[12] Ming Wang, Jinqiao Duan, Smooth solution of a nonlocal Fokker-Planck equation associated with stochastic systems with Lévy noise. Appl. Math. Lett. 58 (2016), 172–177.

[11] Ming Wang, Long time behavior of a damped generalized BBM equation in low regularity spaces. Math. Methods Appl. Sci. 38 (2015), no. 18, 4852–4866.

[10] Yantao Guo, Ming Wang, Tang Yanbin, Higher regularity of global attractors of a weakly dissipative fractional Korteweg de Vries equation. J. Math. Phys. 56 (2015), no. 12, 122702, 15 pp.

[9] Yantao Guo, Ming Wang, Yanbin Tang, Higher regularity of global attractor for a damped Benjamin-Bona-Mahony equation on R. Appl. Anal. 94 (2015), no. 9, 1766–1783.  

[8] Ming Wang, Global attractor for weakly damped gKdV equations in higher Sobolev spaces. Discrete Contin. Dyn. Syst. 35 (2015), no. 8, 3799–3825.

[7] Wei Gu, Ming Wang, Dongfang Li, Stepsize restrictions for nonlinear stability properties of neutral delay differential equations. Abstr. Appl. Anal. 2014, Art. ID 304071, 7 pp.

[6] Ming Wang, Long time dynamics for a damped Benjamin-Bona-Mahony equation in low regularity spaces. Nonlinear Anal. 105 (2014), 134–144.

[5] Ming Wang, Yanbin Tang, Long time dynamics of 2D quasi-geostrophic equations with damping in Lp. J. Math. Anal. Appl. 412 (2014), no. 2, 866–877.

[4] Ming Wang, Yanbin Tang, On dimension of the global attractor for 2D quasi-geostrophic equations. Nonlinear Anal. Real World Appl. 14 (2013), no. 4, 1887–1895.

[3] Ming Wang, Yanbin Tang, Attractors in H2 and L2p−2 for reaction diffusion equations on unbounded domains. Commun. Pure Appl. Anal. 12 (2013), no. 2, 1111–1121.

[2] Ming Wang, Dongfang Li, Chengjian Zhang, Yanbin Tang, Long time behavior of solutions of gKdV equations. J. Math. Anal. Appl. 390 (2012), no. 1, 136–150.

[1] Yanbin Tang, Ming Wang, A remark on exponential stability of time-delayed Burgers equation. Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 1, 219–225.

学术兼职

担任Siam J. Control Optim., Journal of Mathematical Analysis and ApplicationsDiscrete and continuous dynamical systems - series b (dcds-b)Applicable AnalysisMathematische NachrichtenCommunications in Mathematical SciencesSCI期刊的审稿人.

授课情况

本科课程:目前主讲实变函数,泛函分析,曾讲授工科数学分析,高等数学,线性代数,概率论与数理统计,数理方程等课程

研究生课程:目前主讲泛函分析,曾讲授偏微分方程基本理论

指导研究生: 王允磊(2019),刘珂(2020),刘欣颖(2020),杨晨宇(2021)

欢迎大家报考研究生!